# SDR CA040928011

- Difficulty date: September 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 6110 · Propeller Assembly
- Part: Shaft
- Part number: 310703601
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PROP SHAFT FOUND TO HAVE CRACKED ADJACENT TO A PREVIOUSLY REPAIRED DIAMETER (OVERHAUL, NOV 2001). PWC WILL INVESTIGATE TO ESTABLISH ROOT CAUSE.
